# SDR EBV220190710001

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: General aviation
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 5,293 hours, 4,560 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Wire
- Part number: 12855001211
- Condition: Broken
- Location: Bleed Bellows
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPETITIVE INSPECTION REQUIRED BY AD 2001-03-06 FOUND BROKEN WIRE BRAIDING ON RT LOWER OUTBOARD BLEED AIR DUCT BELLOWS ASSEMBLY. THIS IS THE COMPONENT THAT IS REQUIRED INSPECTION AS PER THE AD.
